# SDR DALA2024072207344

- Difficulty date: July 17, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 79,147 hours, 32,499 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0452973) RH WING OUTER WING LOWER SURFACE SKIN PANEL WSTA 591.5 -WSTA 564.5, S-9R / CRACK. REPAIRED PER ERA 600774-14.
